Gaviscon Double Action Mixed Berries Flavour Chewable Tablets bring long-lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort (white layer) 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer)
Gaviscon Double Action Mixed Berries Flavour Chewable tablets bring long-lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort (white layer)
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer)
Gets to Work Instantly – Gaviscon Double Action’s formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours. In fact, 9 out 10 people would use Gaviscon Double Action again (based on a survey of 45 heartburn and indigestion sufferers compared to control.
Lasts up To 2x Longer F2 Than Antacids – Unlike antacids, Gaviscon Double Action forms a raft, or layer, on the top of your stomach contents and to help keep stomach acid in your stomach, where it belongs.
Unique Formulation/combination for Dual Relief of Heartburn & Indigestion – Gaviscon Double Action neutralises excess stomach acid to help relieve discomfort. It also forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
Convenient, on The Go Format – Gaviscon Double Action is available in tablets that are suitable for on the go lifestyles.
– 40 Years of Gaviscon – For over 40 years, Gaviscon has helped to provide millions of people with fast, effective heartburn and indigestion relief.
Gaviscon Double Action Heartburn and Indigestion Tablets Mixed Berries bring fast, soothing and long-lasting relief for up to 4 hours from heartburn and indigestion. They get to work in two different ways:
Neutralising excess stomach acid to help relieve discomfort.
Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest so, for symptoms of heartburn or indigestion Gaviscon double action can help provide fast, soothing relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breastfeeding.
Gaviscon Double Action tablets for heartburn and indigestion. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.If symptoms are severe or prolonged you should consult a doctor or pharmacist.
Adults and children over 12 years old.
You can take this product if you are pregnant or breastfeeding.
How To Use
For oral administration. Chew thoroughly before swallowing.
Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
If symptoms persist after 7 days consult your doctor.
Contains Sodium and Calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains Sucrose (see leaflet for further information)
Medicines should not be disposed of via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
Keep out of the sight and reach of children
Active Ingredients: Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium hydrogen carbonate and 187.5mg calcium carbonate as the active ingredients.
Also contains: Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
The tablets do not contain gluten.
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Microdot Max Safety Pen Needles 5mm 30G is compatible with all insulin pens injectors including those
from Novo Nordisk, Sanofi, Eli Lilly and Owen Mumford
Microdot Max Insulin Pen Needles 4mm, 100 Pen Needles
Microdot HiFlow Safety Lancet 21g 2.2mm, 200 Safety Lancets
Microdot Max Blood Glucose Test Strips, 50 Test Strips
Each vial contains 50 Microdot Max test strips designed specifically for the Microdot Blood Glucose Meter.
Ideal for self-monitoring of blood glucose levels for diabetesLearn More
Moviprep Orange is intended for adults to clean the bowel so that they are ready for examination by a medical physician.
Moviprep is not for use for constipation.Learn More
£8.99 – £19.99
Hana is a contraceptive pill for women who want to prevent pregnancy. Hana is also suitable for women who can not take the combined contraceptive pills.
Hana 75 microgram tablets is now available in store over the counter and online without a prescription.
• Take one tablet at the same time every day, without any break between packs. Always read “When and how to take the tablets” before starting Hana.
You can place an order but it will not be dispatched until after the 27th of July
£8.99 – £19.99